default-icon

Taking ZORASTRIAN

My sister has been taking above mentioned medicine for weight gain . She is having one and half year old baby girl She was taking above medicine last 5DAYS two dose daily and dose contain at a time 7. Since last two days her baby is omitting feed food and baby have fever. Plz guid me . Whether medicine good for. her..
views-icons 67 Views Bookmark this Answer
Bookmark
v

Doctor Answers (5) on Taking ZORASTRIAN

doctor profile image
Amal Mandal Kolkata | Homeopath
Answered
Hello , please go the reply  here as Dr.A.K.Mandal on 7th August as homoeopath ,from where my  name has been deleted  due to change of Photo. However along with earlier reply I want to mention here that I  should not discuss so many causes for medical hazards  but  I should suggest you that you should go through a proper homoeopathic characterized case recording system which will help for treatment and find out the basic causes. You may contact for ONLINE treatment through Practo location dumdum Kolkata.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Kolkata | Homeopath
Answered
  I should not make any suggestion like others without proper case taking along with investigation which is required for homoeopathic characterized  ,& individualised treatment for each individual patients .
As two  individuals  are not alike.

So you may contact through email abanm@rediffmail to get my no

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Hello Is Zorastrian a Homoeo medicine? If so, pls give the contents of the product, so that I can say of the symptoms faced by the child is from this or not. In any case, just taking any medicine or product to gain weight is not benegicial nor correct too. One had to eat good, balanced food, do regular exercise. If the is any asdimilation problem, they can take remedy to correct the same. She can stop the product for a few days n see. If, again, after taking it, the child gets the above said symptoms, it surely is from the product. You can pls consult me in person for any help
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Dont give her anything specificaly for weight gain. Guv her constitutional med. It will take care of her appettite and like and dislikes to food will change. Thus increase weight.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Is this a patent home pathic medc ? If she had tolerated earlier medc then the vommtg is not likely due to it.i am a classical homeopathic practi one r we give medicine only after noting pt s detail symptoms. Those medicines are more effective.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO